American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 84 of 84 found      Go to page: 1 2 3

[61] Andrew J. Berner. Spaces with dense conditionally compact subsets . Proc. Amer. Math. Soc. 81 (1981) 137-142. MR 589156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] J. E. Vaughan. Countably compact, locally countable $T\sb{2}$-spaces . Proc. Amer. Math. Soc. 80 (1980) 147-153. MR 574525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] J. M. Worrell and H. H. Wicke. A covering property which implies isocompactness. I . Proc. Amer. Math. Soc. 79 (1980) 331-334. MR 565365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] N. C. Heldermann. The category of $D$-completely regular spaces is simple . Trans. Amer. Math. Soc. 262 (1980) 437-446. MR 586727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Eric K. van Douwen. The product of two countably compact topological groups . Trans. Amer. Math. Soc. 262 (1980) 417-427. MR 586725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Gadi Moran. On scattered compact ordered sets . Proc. Amer. Math. Soc. 75 (1979) 355-360. MR 532165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James E. Joseph. Pseudocompactness and closed subsets of products . Proc. Amer. Math. Soc. 74 (1979) 338-342. MR 524313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Douglas E. Cameron. Properties of $S$-closed spaces . Proc. Amer. Math. Soc. 72 (1978) 581-586. MR 0514999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. E. Vaughan. A countably compact space and its products . Proc. Amer. Math. Soc. 71 (1978) 133-137. MR 0474206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Toshiji Terada. New topological extension properties . Proc. Amer. Math. Soc. 67 (1977) 162-166. MR 0458368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] W. Govaerts. The class of compact*\ spaces is productive and closed hereditary . Proc. Amer. Math. Soc. 66 (1977) 167-168. MR 0461432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Akio Kato. A note on pseudocompact spaces and $k\sb{R}$-spaces . Proc. Amer. Math. Soc. 63 (1977) 175-176. MR 0433384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] A. Hajnal and I. Juhász. Remarks on the cardinality of compact spaces and their Lindel\"of subspaces . Proc. Amer. Math. Soc. 59 (1976) 146-148. MR 0423283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] D. K. Burke and R. E. Hodel. The number of compact subsets of a topological space . Proc. Amer. Math. Soc. 58 (1976) 363-368. MR 0418014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Norman Levine. On compactness and sequential compactness . Proc. Amer. Math. Soc. 54 (1976) 401-402. MR 0405357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Larry L. Herrington and Paul E. Long. Characterizations of $C$-compact spaces . Proc. Amer. Math. Soc. 52 (1975) 417-426. MR 0388345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Darrell W. Hajek and Aaron R. Todd. Lightly compact spaces and infra $H$-closed spaces . Proc. Amer. Math. Soc. 48 (1975) 479-482. MR 0370499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] S. P. Franklin. On products of countably compact spaces . Proc. Amer. Math. Soc. 48 (1975) 236-238. MR 0372823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Sergio Salbany. On compact$\sp{\ast} $ spaces and compactifications . Proc. Amer. Math. Soc. 45 (1974) 274-280. MR 0355970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Larry L. Herrington. Properties of nearly-compact spaces . Proc. Amer. Math. Soc. 45 (1974) 431-436. MR 0346748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] S. P. Franklin and R. C. Walker. Normality of powers implies compactness . Proc. Amer. Math. Soc. 36 (1972) 295-296. MR 0415571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Douglas Harris. Compact spaces and products of finite spaces . Proc. Amer. Math. Soc. 35 (1972) 275-280. MR 0298622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Peter Nyikos. Not every 0-dimensional realcompact space is $N$-compact. Bull. Amer. Math. Soc. 77 (1971) 392-396. MR 0282336.
Abstract, references, and article information   
View Article: PDF

[84] W. A. Wilson. On cyclic numbers of one-dimensional compact sets . Trans. Amer. Math. Soc. 34 (1932) 263-273. MR 1501638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 84 of 84 found      Go to page: 1 2 3